Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
BulletToothTony

Every day is a war

Recommended Posts

:ninja: Ok... well... i dont even know from where to begin, but I am a 20 year old male suffering from acne for something like 4 years... which in the last year became severe.

I will not give too much information about myself, but your help is significat for me... because I just find out that I am too tired to fight this battle... I just dont know how I will pass from one day to another,

it is not my day one on accutane... I am using it for 2 and a half months, the result so far is far from good... everything except my cheeks is totally clean.. but my cheeks are cracking out with some severe, painful cysts on both sides,

I was always attractive to women, but I am just affraid to look at myself at the mirror, and fight from picking myself...

is there any hope ? I am doing everything by the book, I am not drinking at all... eating tablets in the same hours, strictly after meal... I just dont know...

please help.. advice... anything...

P.S.: Doc prescripted me a course of 5 months.. which means I have 2 months left... I will update this log on a weekly basis. and pics are coming soon.

tnx

Share this post


Link to post
Share on other sites

Day 80

After I took a shower i noticed that the biggest motherf*er on my right cheek is a bleeding beast...

I dont know if it was the right thing to do but I gently applied some power to push some pus out of it.... only time will tell if I did the right thing, but somehow it looks a bit better...

my only battle area is my cheeks... they are terrible, all skin color bumps, and if not, a cysts..

Jesus help me. only 2 and a half months to go...

I will when I wake up ( +2 GMT )... I always feel optimistic when I wake up... :)

cheers

Share this post


Link to post
Share on other sites

Day 81

well... the swelling is kind of reduced on the right side... but it is still all red... it is just like one part of my face is normal, and another is red...

maybe I should star as a Batman villain instead of Tommy Lee Jones in Batman Forever :cool:

anyways... I am out now till thursday.... I will update immidiately, and upload some pics..

take care, goodbye

Share this post


Link to post
Share on other sites

Day 86

Well... it looks like the swelling of the cysts is reduced from time to time.. but still... I just got all those concerns.. that I might be one of those 5 precent that the drug does not work for them...

still... my whole body is clear... except of my cheeks, which are covered by cysts... and the situation is like that for something like 2 months....... I dont know...

I dont want to lose faith... but... it is just 2 months left for my treatment, the time is running out

Share this post


Link to post
Share on other sites

Day 90

thats it..... just out from nowhere my derm told me that there is some disfunction with my liver, and he took me off accutane....

I just cannot believe it.... just when everything began to clear up.

he also told me that the 80mg dosage is too much for me, and even off accutane the drug will continue to work....

i dunno w0t to do

Share this post


Link to post
Share on other sites
Sorry to hear they took you off of tane... Perhaps you could get a second opinion?

no... there is some kind of disfunction in my liver... the doc explained me that my dosage was too high, and thats must be the reason... anyways, it is like some kind of pause... next month, if the results will be okay I will finish my treatment with a lower dosage than 80mg... I just wanna see how my skin will behave this month, when I am not using Accutane...

anyways... I feel kinda happy that I have some break from all those pills, I am going out with my friends this friday.... so, to hell everything, maybe it is not even so bad.

never mentioned, I come from Israel... and here the drug is called Curatane... if it tells you something

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×